# SDR VNAA9901011

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE FOLLOWING A CARGO DOOR WARNING MESSAGE.  MAINTENANCE INSPECTED AND CLEANED THE DOOR SENSORS, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-41-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
